RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 2, Pages 280–288 (Mi mz1050)  

This article is cited in 13 scientific papers (total in 13 papers)

Functional properties of Privalov spaces of holomorphic functions of several variables

A. V. Subbotin

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm1050

Full text: PDF file (214 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:2, 230–237

Bibliographic databases:

UDC: 517.53
Received: 17.07.1997

Citation: A. V. Subbotin, “Functional properties of Privalov spaces of holomorphic functions of several variables”, Mat. Zametki, 65:2 (1999), 280–288; Math. Notes, 65:2 (1999), 230–237

Citation in format AMSBIB
\Bibitem{Sub99}
\by A.~V.~Subbotin
\paper Functional properties of Privalov spaces of holomorphic functions of several variables
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 2
\pages 280--288
\mathnet{http://mi.mathnet.ru/mz1050}
\crossref{https://doi.org/10.4213/mzm1050}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1706561}
\zmath{https://zbmath.org/?q=an:0944.32005}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 2
\pages 230--237
\crossref{https://doi.org/10.1007/BF02679821}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000082136600029}


Linking options:
  • http://mi.mathnet.ru/eng/mz1050
  • https://doi.org/10.4213/mzm1050
  • http://mi.mathnet.ru/eng/mz/v65/i2/p280

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Matsugu, Y, “A characterization of weighted Bergman-Privalov spaces on the unit ball of C-n”, Journal of the Korean Mathematical Society, 39:5 (2002), 783  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Matsugu, Y, “Isometries of weighted Bergman-Privalov spaces on the unit ball of C-n”, Journal of the Mathematical Society of Japan, 54:2 (2002), 341  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Ueki, S, “Composition operators on the Privalov spaces of the unit ball of C-n”, Journal of the Korean Mathematical Society, 42:1 (2005), 111  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Gavrilov, VI, “A maximal version of the multidimensional Khinchin-Ostrovskii theorem and its applications”, Doklady Mathematics, 72:3 (2005), 861  mathscinet  zmath  isi  elib
    5. A. V. Subbotin, “Isometries of Privalov spaces of holomorphic functions of several variables”, J. Math. Sci. (N. Y.), 135:1 (2006), 2794–2802  mathnet  crossref  mathscinet  zmath
    6. A. V. Subbotin, “Groups of Linear Isometries of Spaces $M^q$ of Holomorphic Functions of Several Complex Variables”, Math. Notes, 83:3 (2008), 437–440  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. Stevic, S, “Isometries of a Bergman-Privalov-Type Space on the Unit Ball”, Discrete Dynamics in Nature and Society, 2009, 725860  mathscinet  zmath  isi
    8. Zhu X., “On an Integral-Type Operator From Privalov Spaces to Bloch-Type Spaces”, Ann. Pol. Math., 101:2 (2011), 139–147  crossref  mathscinet  zmath  isi  scopus  scopus
    9. Ueki S.-i., “Isometries of the Zygmund F-Algebra”, Proc. Amer. Math. Soc., 140:8 (2012), 2817–2824  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    10. Hatori O., Iida Ya., Stevic S., Ueki S.-I., “Multiplicative Isometries on F-Algebras of Holomorphic Functions”, Abstract Appl. Anal., 2012, 125987  crossref  mathscinet  zmath  isi  scopus  scopus
    11. Sharma A.K., Ueki S.-i., “Composition Operators From Nevanlinna Type Spaces to Bloch Type Spaces”, Banach J. Math. Anal., 6:1 (2012), 112–123  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    12. Ren Y., “An Integral-Type Operator From Weighted Bergman-Privalov Spaces To Bloch-Type Spaces”, J. Comput. Anal. Appl., 19:2 (2015), 241–249  mathscinet  zmath  isi
    13. Iida Ya., “Bounded Subsets of Classes M-P(X) of Holomorphic Functions”, J. Funct. space, 2017, 7260602  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:214
    Full text:101
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020